MathSciNet Relay Station
MathSciNet bibliographic data
MR2287764 (2007j:35197) 35Q53 (34A05 35Q51)
Li, Xiangzheng; Wang, Mingliang A sub-ODE method for finding exact solutions of a generalized KdV-mKdV equation with high-order nonlinear terms. Phys. Lett. A 361 (2007), no. 1-2, 115–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement